# SDR 9618993203

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303US
- Make and model: Airbus A320-211
- Aircraft serial: 34
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Handle
- Condition: Lack Of Lube
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 60 KNOTS, RECEIVED AN AFT CARGO DOOR WARNING INDICATION.  ABORTED THE TAKEOFF WITHOUT FURTHER INCIDENT.  LUBRICATED THE DOOR HANDLE LOCK ASSEMBLY AND OPERATED THE DOOR SEVERAL TIMES PER MM 52-35-00, PG 10, CHECKED OK.
